# SDR ABXA20180320034

- Difficulty date: March 20, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 60,638 hours, 44,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 114T220123
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING LOWER AIR LOAD RIB AT OSS 441. THE AIR LOAD RIB STRUT WAS REPLACED. AIRPLANE WAS GROUNDED.
